Still having gut problems after severe Cdiff & FMT
I had Cdiff caused by antibiotics ( clindamycin ) for a sinus infection. I relapsed 4 times after 4 tries on meds. I was down to 85 pounds. I then had an FMT last February 28th. I’m in remission now but lots of foods still hurt me. Sometimes for it seems like no reason , I have severe cramps. They go away fairly quickly, but at the time I can barely stand it. I get constipated too. I then have to take miralax. It seems to work somewhat, but just small amounts several times a day. Also when I’m constipated my bladder feels like I have a UTI. I went ti my urologist & the culture was somewhat normal, just a few leukocytes. I just took AZO & that helped. As soon as I had a good BM it stopped. I’m now getting that bladder feeling again & I’m not Having good BMs I going e everyday but not enough. I sent to my GI also because I can’t take antibiotics unless life or death. It will mostly cause Cdiff again. I can’t take that again. I almost died. Any input about this appreciated.
Interested in more discussions like this? Go to the Digestive Health Support Group.
Thank you, I’ll certainly do that. Cdiff is a monster.
It really does. Most people don’t understand unless they’ve had it. My life is forever changed. I have heart issues ( afib ) & my meds for that slow me down too.